# SDR USAA920081656

- Difficulty date: September 10, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 48,002 hours, 33,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED AT BS 727E+4, S22L AND BS 727E+16, S23L. REPAIRED FUSELAGE SKIN AT BS 727E+4, S22L AND BS 727E+16, S23L IAW SRM 53-00-01, REPAIR 31, TEMPORARY REVISION 53-27. (K)
